# SDR DALA2025092907026

- Difficulty date: September 29, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N594DA
- Make and model: Airbus A321-271NX
- Aircraft serial: 12482
- Aircraft time: 6 hours, 7 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5094, 6X EPSU DISCONNECTED.   RE-CONNECTED 6X EPSU IAW A321 AMM 33-51-38-400-001-A. OPERATIONAL CHECK BY BITE CHECK PERFORMED IAW A321AMM33-51-00-710-001-A, PASSED. (LP 6804607)
